Kun Shan University Institutional Repository:Item 987654321/17537
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 26274/26869 (98%)
造访人次 : 10435130      在线人数 : 76
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.lib.ksu.edu.tw/handle/987654321/17537


    题名: Robust Stability of Discrete Uncertain Time-delay systems by Using a Solution Bound of The Lyapunov Equation
    作者: 謝聰烈
    关键词: Solution bound;Robust stability;Time-delay;Uncertainty
    日期: 2011-05
    上传时间: 2012-09-11 10:45:49 (UTC+8)
    摘要: This paper addresses the robust stability test problem for discrete time-delay systems subjected to uncertainties. By using Lyapunov stability theorem associated with solution bound of Lyapunov equation, a concise criterion is presented to guarantee the robust stability of the time-delay systems. Then, this approach is applied to discuss the same problem for time-delay systems with nonlinear uncertainties. A robust stability condition is also obtained. The feature of these present criteria is that they are independent of any Lyapunov equation although the Lyapunov approach is adopted.
    關聯: ICIC Express Letters, 5(5), 1547-1552
    显示于类别:[電機工程系所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    2011_05_ICICEL.pdf139KbAdobe PDF424检视/开启


    在KSUIR中所有的数据项都受到原著作权保护.


    本網站之所有圖文內容授權為崑山科技大學圖書資訊館所有,請勿任意轉載或擷取使用。
    ©Kun Shan University Library and Information Center
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈